# SDR UPS99830705

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL AT FS 280, LONGERON 11R IS BENT, CRACKED AND CORRODED.  REMOVED DAMAGED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL IAW DAC DWG  3704510.  INSTALLED INTERCOSTAL IAW DC8 SRM 51-1-20D.
